Dimetapp Day and Night Liquid Capsules 48 Caps

Dimetapp Day and Night Liquid Capsules 48 Caps

$17.25
RRP $18.95
Save 9%
$17.25
RRP $18.95
Save 9%

Dimetapp Day and Night Liquid Capsules 48 Caps

    QUANTITY

    Be the first to review this product

    Dimetapp Day and Night Liquid Capsules 48 Caps

    Dimetapp Daytime/Nightime liquid capsules provide a combination of specific day and night formulations in a single pack. The active ingredients in Dimetapp Daytime/Nightime are encapsulated in a liquid capsule form, which is absorbed by your body to provide effective relief of the symptoms of cold and flu.

    The day capsules provide non-drowsy, effective relief from:

    • Headaches and fever
    • Body aches and pains
    • Sore throat
    • Dry irritating cough

    The night capsules provide relief from the major symptoms of cold and flu allowing a good night's rest and also contain an antihistamine to relieve:

    • Itchy, watery eyes
    • Runny nose and sneezing

    DOSAGE:

    INGREDIENTS:

    Each DAY liquid capsule contains: Paracetamol 300mg and  Dextromethorphan Hydrobromide 10mg

    Each NIGHT liquid capsule contains: Paracetamol 300mg, Dextromethorphan Hydrobromide 10mg and Doxylamine Succinate 6.25mg

    CAUTION:

    •  Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26) or go to a hospital straight away even if you feel well.
    • This medication is for the relief of minor and temporary ailments and should be used strictly as directed. If symptoms persist, see your doctor. Prolonged use without medical supervision could be harmful.
    • Night capsules only: May make you drowsy. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol.
    • Store Below 25ºC

    Dimetapp Day and Night Liquid Capsules 48 Caps. Dimetapp Daytime/Nightime liquid capsules provide a combination of specific day and night formulations in a single pack. The active ingredients in Dimetapp Daytime/Nightime are encapsulated in a liquid capsule form, which is absorbed by your body to provide effective relief of the symptoms of cold and flu.

    • Price: $17.25 - In stock

    Description

    Dimetapp Day and Night Liquid Capsules 48 Caps

    Dimetapp Daytime/Nightime liquid capsules provide a combination of specific day and night formulations in a single pack. The active ingredients in Dimetapp Daytime/Nightime are encapsulated in a liquid capsule form, which is absorbed by your body to provide effective relief of the symptoms of cold and flu.

    The day capsules provide non-drowsy, effective relief from:

    • Headaches and fever
    • Body aches and pains
    • Sore throat
    • Dry irritating cough

    The night capsules provide relief from the major symptoms of cold and flu allowing a good night's rest and also contain an antihistamine to relieve:

    • Itchy, watery eyes
    • Runny nose and sneezing

    DOSAGE:

    INGREDIENTS:

    Each DAY liquid capsule contains: Paracetamol 300mg and  Dextromethorphan Hydrobromide 10mg

    Each NIGHT liquid capsule contains: Paracetamol 300mg, Dextromethorphan Hydrobromide 10mg and Doxylamine Succinate 6.25mg

    CAUTION:

    •  Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26) or go to a hospital straight away even if you feel well.
    • This medication is for the relief of minor and temporary ailments and should be used strictly as directed. If symptoms persist, see your doctor. Prolonged use without medical supervision could be harmful.
    • Night capsules only: May make you drowsy. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol.
    • Store Below 25ºC

    Reviews

    Dimetapp Day and Night Liquid Capsules 48 Caps. Dimetapp Daytime/Nightime liquid capsules provide a combination of specific day and night formulations in a single pack. The active ingredients in Dimetapp Daytime/Nightime are encapsulated in a liquid capsule form, which is absorbed by your body to provide effective relief of the symptoms of cold and flu.

    • Price: $17.25 - In stock
    0 0